# SDR IPXA2021072672071

- Difficulty date: July 25, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 69,839 hours, 15,860 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AWHILE RIGGING L1 DOOR ELEC. DOOR ACT BRAKE NOT HOLDING DOOR IN CUTOUT.R&R L1 DOOR ELEC ACTUATOR PER MM 52-11-01-400-801, L1 DOOR OPS CK GOOD.
